Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 16, Issue 1

Issues

Simple groups generated by involutions interchanging residue classes modulo lattices in ℤd

Stefan Kohl
  • Universiteti “Ismail Qemali” Vlore, Lagja, Pavaresia, Vlore, Albania. Current address: Hessestraße 18, 71263 Weil der Stadt, Germany
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-01-03 | DOI: https://doi.org/10.1515/jgt-2012-0031

Abstract.

We present a series of countable simple groups generated by involutions interchanging disjoint residue classes modulo lattices in ℤd ().

About the article

Received: 2012-03-13

Revised: 2012-08-21

Published Online: 2013-01-03

Published in Print: 2013-01-01


Citation Information: Journal of Group Theory, Volume 16, Issue 1, Pages 81–86, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2012-0031.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in